# SDR UHLA2013081500388

- Difficulty date: August 15, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Condition: Malfunctioned
- Location: Bleed Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 1 OVER PRESSURE ON CLIMB, BLEED 1 AT 75PSI. RAN QRH, MESSAGE REMAINED. RETURNED TO DEPARTURE, DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  R & R BLEED 1 NAPRSOV IAW AMM 36-11-03 AND BLEED PRESSURE SENSOR IAW AMM 36-14-02.
